MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SET UP PACK

Medline Industries, LP MEDLINE; DBD-SET UP PACK
Catalog Number DYNJ55052D
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer received pack not sealed.
 
Additional Manufacturer Narrative
The account reported finding pack not sealed.A photo and a sample were received; one pack was evaluated, and along the edge of the tyvek end the seal came apart and is completely open almost the entire edge length, with no other damage noted to the pouch.Finished good production records and finished good pack build were reviewed with no non-conformances or issues noted, and component and branch stock checks found no defects; technipaq reviewed customer provided samples, retain samples from each manufacturing lot, and historical spc data.With the sample provided, medline was unable to confirm the issue and determine a root cause, and technipaq was unable to confirm that the defect occurred as a result of inadequate manufacturing; supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SET UP PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50899056
Report Number1417592-2026-51095
Device Sequence Number16142056
Product Code LRO
UDI-Device Identifier40195327145713
UDI-Public40195327145713
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ55052D
Device Lot Number22KMD039
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/23/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown